# SDR UHLA201604070186

- Difficulty date: April 7, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 27,199 hours, 17,875 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 1706606500
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 85 BETWEEN STR 27-28R.  R & R SHEAR TIE.
